# SDR YENA201905030259

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 57,790 hours, 20,631 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 1255, FLL-GYE. RETURNED TO FIELD. DIRTY SOCKS ODOR PRESENT DURING TAXI TO CLIMB. ODOR WAS NOTED THROUGHOUT CABIN & FLIGHT DECK. ODOR WAS LEAST PRESENT DURING CRUISE FLIGHT. SEE CABIN ODOR REPORT FORM; PERFORMED ENG IDLE RUN IAW 71-00-00. FAULT ISOLATED TO APU, TROUBLESHOT PER TSM 49-00-81-810-874-A. FOUND EVIDENCE OF OIL LEAK AROUND APU SHROUD SEAL & COMPRESSOR SECTION AS WELL AS THE EXHAUST. ALSO  FOUND FUEL LEAKING FROM FUEL CONTROL ASSY. CLEANED AREA, PERFORMED ECS DECONTAMINATION IAW 21-00-00-615-004-A. COMPLIED WITH INFO NOTICE 2017-T015D SECTION C. A/C IS OK FOR SVC.
